| Model Number |
SECONDARY FIXATION KIT, ACL/PCL REPAIR |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a sidebands surgery the anchor broke, although made with the correct drill and tap according to the surgeon.All fragments were retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.One unpackaged ar-1593 batch 15210128 was received for investigation.Visual inspection identified the tip and threads of the bio/anchor had warped and broken off.No damage was observed on the eyelet, handle, and/or sutures.Functional testing was performed by moving the inner molded shaft in and out of the inner molded shaft to look for resistance.No issues were found.The most likely cause of the reported failure is user error, specifically due to improper bone preparation, misalignment during insertion, and/or prying or leveraging the device during insertion.